MathSciNet Relay Station
MathSciNet bibliographic data
MR1293432 93B60
Erickson, M. A.; Smith, R. S.; Laub, A. J. Finite-dimensional approximation and error bounds for spectral systems with partially known eigenstructure. IEEE Trans. Automat. Control 39 (1994), no. 9, 1904–1909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement